MathSciNet Relay Station
MathSciNet bibliographic data
MR2469522 57M50 (53C24)
Fillastre, François; Izmestiev, Ivan Hyperbolic cusps with convex polyhedral boundary. Geom. Topol. 13 (2009), no. 1, 457–492.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement